# SDR 191WA21408

- Difficulty date: February 14, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N191WA
- Make and model: Beech 99
- Aircraft serial: U136
- Aircraft time: 27,413 hours, 39,118 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: E10D40
- Part serial: 3691412
- Condition: Faulty
- Location: Cockpit
- Part time: 753 hours, 1,094 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1043 (PWM-MHT) JUST AFTER DEPARTURE THE PILOT NOTED A BURNING SMELL AND SMOKE IN THE COCKPIT COMING FROM UNDER THE INSTRUMENT PANEL FOLLOWED SHORTLY BY THE SOUND OF A POPPING CIRCUIT BREAKER.  THE PILOT IDENTIFIED THE CIRCUIT BREAKER AS THE COMBUSTION HEATER CB AND ALMOST IMMEDIATELY THE SMOKE BEGAN TO CLEAR.  THE FLIGHT CONTINUED TO THE DESTINATION WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL DETERMINED THE SMOKE WAS CAUSED BY A FAULTY COMBUSTION HEATER.  THE HEATER WAS DEFERRED UNDER MEL 21-1 AND RETURNED TO SERVICE.
